# SDR VJ970115

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 6712152180
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT HIGH LIGHT CAME ON IN CLIMB, FLIGHT CREW ISOLATED PROBLEM TO LEFT PACK USING AIRCRAFT OPERATIONS MANUAL.  FLIGHT DIVERTED TO MCO.  TIGHTENED LOOSE CLAMP ON LT AUGMENTATION VALVE.  SUBSEQUENTLY, ITEM REPEATED FOLLOWING DAY AND TAIL COMPARTMENT HIGH TEMP SENSOR WAS REPLACED.  (M)
